# SDR CIE2008F00001

- Difficulty date: July 14, 2008
- Submitted: July 29, 2008
- Operation: Air carrier
- Aircraft: N594M
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600279
- Engine: Pwa JT15D5
- System (JASC): 7420 · Ignition Harness (Distribution)
- Part: Ignition Lead
- Condition: Out Of Position
- Location: Rt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF, THE PILOT REPORTS THAT THE RT ENG POWER LEVER IS BINDING.  MAX POWER ON TAKEOFF ROLL 83 PERCENT.  ABORTED TAKEOFF AT 30 KNOTS.  ONCE THE AC RETURNED TO MAINT FACILITY; THE RT ENG COWLING WAS REMOVED AND FOUND THE RT ENG OB IGNITER LEAD ELBOW POSITIONED IN THE WRONG DIRECTION CAUSING THE THROTTLE LINKAGE TO THE FUEL CONTROL TO BIND.  REPOSITIONED IGNITER LEAD AND RETORQUED CONNECTOR NUT TO 140 IN LBS IAW MM 74-20-02.  RT THROTTLE MOVES FREELY AND OPERATES NORMALLY.  THE LT ENG COWLING WAS REMOVED FOR VERIFICATION, THE LT ENG OB IGNITER LEAD ELBOW WAS POSITIONED CORRECTLY; WHICH IT WAS.  PICTURES OF THE IMPROPER IGNITER ORIENTATION WERE TAKEN AND IT WAS ADDRESSED WITH THE TECHS RESPONSIBLE FOR THE IMPROPER ORIENTATION.  (K)
